Acta Mathematica Hungarica

, Volume 59, Issue 1–2, pp 107–110

Influence of normality on maximal subgroups of Sylow subgroups of a finite group

  • M. Ramadan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Huppert, Endliche Gruppen 1 (Berlin—Heidelberg—New York, 1967).Google Scholar
  2. [2]
    D. Gorenstein, Finite Groups (New York, 1968).Google Scholar
  3. [3]
    J. S. Rose, A Course on Group Theory, Cambridge Univ. Press (London—New York—Melbourne, 1978).Google Scholar
  4. [4]
    R. Baer, Supersolvable immersion, Can. J. Math., 11 (1959), 353–369.MATHMathSciNetGoogle Scholar
  5. [5]
    S. Srinivasan, Two sufficient conditions for supersolvability of finite groups, Isr. J. Math., 35 (1980), 210–214.MATHGoogle Scholar
  6. [6]
    W. R. Scott, Group Theory, Prentice—Hall (Englewood Cliffs, N. J., 1964).Google Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • M. Ramadan
    • 1
  1. 1.Department of Mathematics Faculty of ScienceCairo UniversityGizaEgypt

Personalised recommendations